# SDR A6WA202208158276

- Difficulty date: August 15, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: NPA
- Part serial: NSA
- Condition: Corroded
- Location: Fs559+80 To Fs54
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL FS559+80 TO FS544 HAS SEVERAL AREAS WITH CORROSION ***AIRCRAFT REMOVED FROM SERVICE **** INSTALLED NEW FLOOR SEAT TRACK REF REO 601R-53-00-055 REV (C) 2017-03-21
